My friend's ribs started hurting few months ago, and recently she stopped taking birth control pills, and after she stopped her back started hurting really bad, and she has upper abdominal pain, her ribs still hurt, but not as much as before, dizziness when she stands up after lying down for a while, she is always tired, she has trouble sleeping, she can barely sleep 5 hours daily, and when she tries to sleep more she cannot. Could the symptoms be caused by her withdrawal from the birth control pills?
She did a blood test and they couldnt find anything, and she did a chest x ray and they couldnt find anything either........
please help...shes been to multiple doctors and they dont really know whats wrong with her
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?